• Does chemo and radiation cause you to lose balance and make it hard to walk?

    Asked by BugsBunny on Monday, October 14, 2019

    Does chemo and radiation cause you to lose balance and make it hard to walk?

    I am having issues with getting up and walking followed by dizziness and it feels like I just can't walk straight. I feel weak also. Doctor's visit isn't until Friday.

    8 Answers from the Community

    8 answers
    • Coloman's Avatar
      Coloman

      I have not had anything that has made me dizzy, yet. I hope I don't, I have enough problems as it is!

      9 months ago
    • meyati's Avatar
      meyati

      Head radiation did that to me. It took me months and months I'd try to get a slipper on, if I bent over-dizziness attacked me. - Later I had to rest before I could get my socks and shoes on without having dizzy and balance problems. That actually took about 2 years.

      9 months ago
    • meyati's Avatar
      meyati

      I had lots of trouble looking up at the ceiling--cleaning painting. I am scared of getting up on a ladder and paint the over head. I duck tape paint to a paint extender stick to cut in. I use mops to wash the ceilings.

      9 months ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more high-grade surface, osteosarcoma questions.  Also, don't forget to check out our High-Grade Surface, Osteosarcoma page.